# SDR DALA1523363261

- Difficulty date: May 5, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 50,608 hours, 22,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME, RT FR 20, Z-520, CORRODED.   REPAIRED IAW ERA 482248-14.
